I have been on Victoza for a little over 3 weeks and am now on the 1.8 dose. I now have terrible acid reflux at night, which causes vomiting. Also, so very tired. Will this go away?
It did for me. I don’t really have any side effects on it now. I take it in the morning (best time to take) and it has improved my daytime sleepiness mainly to lowering sugars some. I’d give it a few weeks. If it is just not bearable, maybe it’s not the right med for you. You could try a once a week med like Trulicity. That might help with the side effects of an every day shot. Worth considering.
If your having side effects, you should lower it back down to 1.2 until they go away and then move to the 1.8
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2012 • 2 answers
Updated 11 Jul 2013 • 1 answer
Updated 24 Nov 2014 • 2 answers
Updated 12 Aug 2016 • 3 answers
Updated 29 Nov 2017 • 3 answers